Journal article icon

Journal article

OPTIMAL HANKEL MODEL-REDUCTION FOR NONMINIMAL SYSTEMS

Abstract:

A basis-free descriptor system representation is shown to facilitate the computation of all minimum-degree and optimal kth-order all-pass extensions and Hankel-norm approximants. The descriptor representation has the same simple form for both the optimal and suboptimal cases. The method makes Hankel model reduction practical for nonminimal and nearly nonminimal systems by eliminating the ill-conditioned calculation of a minimal balanced realization. A simple, numerically sound method based on...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/9.52314

Authors


Journal:
IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Volume:
35
Issue:
4
Pages:
496-502
Publication date:
1990-04-05
DOI:
ISSN:
0018-9286
URN:
uuid:7af469d2-6b38-4312-8fc5-fe1ab0a04fea
Source identifiers:
62360
Local pid:
pubs:62360
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP